Alert archive / New York / Flash Flood Watches in 2014
Flash Flood Watch 6, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood watch at Aug 3, 2014, 1:46 PM EDT for 5 counties in New York. It took effect at Aug 3, 2014, 2:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2014, 1:46 PM EDT (17:46 UTC)
- In effect from
- Aug 3, 2014, 2:00 PM EDT
- Expired
- Aug 3, 2014, 7:36 PM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY, Livingston County, NY, Ontario County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 74 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
195 WGUS61 KBUF 031746 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 146 PM EDT SUN AUG 3 2014 NYZ012>014-020-021-040300- /O.NEW.KBUF.FF.A.0006.140803T1800Z-140804T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... OLEAN...WELLSVILLE 146 PM EDT SUN AUG 3 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK... INCLUDING THE FOLLOWING COUNTIES...ALLEGANY...CATTARAUGUS... LIVINGSTON...ONTARIO AND WYOMING. * UNTIL 11 PM EDT THIS EVENING. * AN AREA OF SLOW MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS SOUTHERN PORTIONS OF THE GENESEE VALLEY AND PORTIONS OF THE FINGER LAKES REGION. THIS WILL BRING PERSISTENT MODERATE TO HEAVY RAINFALL THIS AFTERNOON. THIS COMBINED WITH RECENT RAINFALL COULD LEAD TO FLASH FLOODING IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES. && $$ APFFEL
1 follow-up statement
943 WGUS61 KBUF 032336 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 736 PM EDT SUN AUG 3 2014 NYZ012>014-020-021-040045- /O.CAN.KBUF.FF.A.0006.000000T0000Z-140804T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WARSAW...GENESEO...CANANDAIGUA... OLEAN...WELLSVILLE 736 PM EDT SUN AUG 3 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEW YORK HAS BEEN CANCELLED. HOWEVER AREAS OF RAIN WILL CONTINUE THROUGH THE EVENING HOURS FOR THE FINGER LAKES REGION BEFORE TAPERING OFF FROM WEST TO EAST. $$ THOMAS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood watch went out at Aug 3, 12:17 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 3, 12:17 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1217 PM EDT SUN AUG 3 2014 .SYNOPSIS... UPPER LEVEL LOW PRESSURE WILL REMAIN OVER EASTERN CANADA TODAY. THIS SYSTEM WILL ONCE AGAIN BRING SOME AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...SOME OF WHICH PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH SOME HAIL. A WEAK AREA OF HIGH PRESSURE WILL BRING A PERIOD OF FAIR WEATHER MONDAY. A WEAK COLD FRONT WILL MOVE THROUGH THE REGION DURING MID WEEK...BRINGING A RISK FOR MORE SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... OUR FOCUS AGAIN TURNS TO THE POTENTIAL FOR HEAVY RAIN THIS AFTERNOON AND EVENING...AS OUR REGION REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL LOW. LIKE YESTERDAY...THERE IS AN AREA OF SHOWERS NORTH OF A CLOSED 500 MB LOW WHICH IS POORLY HANDLED BY MOST NUMERICAL GUIDANCE. AS A RESULT...THERE IS MUCH MORE CLOUD COVER WEST OF SYRACUSE WHICH SHOULD LIMIT SURFACE BASED CONVECTION. THIS SAID...VISIBLE SATELLITE SHOWS BREAKS OF SUNSHINE ACROSS WESTERN PA WHICH BEARS WATCHING. BASED ON THIS...WILL GO BELOW CONSENSUS QPF GUIDANCE IN WESTERN PORTIONS OF THE CWA...BUT STILL NEED TO KEEP A CLOSE EYE GENESEE VALLEY AND AREAS EAST. AT NOON...RADAR SHOWED AN AREA OF SHOWERS ACROSS CENTRAL PENNSYLVANIA WHICH IS FORECAST TO CIRCLE BACK INTO SOUTHERN PORTIONS OF THE GENESEE BASIN AND FINGER LAKES REGIONS WHICH IS ALONG A CONVERGENCE BOUNDARY. HOWEVER...WITH CLOUD COVER IN PLACE ACROSS OUR REGION...DO NOT HAVE THE CONFIDENCE TO ISSUE A WATCH AT THIS TIME...THOUGH IT CONTINUES TO BE MONITORED. THERE IS QUITE A BIT OF SUNSHINE EAST OF LAKE ONTARIO...WHICH HAS ALREADY SPARKED A FEW WEAK SHOWERS JUST WEST OF THE TUG HILL. WITH WINDS UP TO 700 MB ARE VERY WEAK SO ANY STORMS WILL AGAIN BE VERY SLOW TO MOVE. SLOW MOVING STORMS WILL BE A CONCERN IN THIS AREA AS WELL. ALSO...WITH LOW FREEZING LEVELS...SMALL HAIL WILL AGAIN ACCOMPANY ANY WELL DEVELOPED STORMS...WITH A FEW SEVERE STORMS AGAIN POSSIBLE. CONVECTION SHOULD DISSIPATE WITH LOSS OF HEATING EARLY TONIGHT. DRIER MID LEVEL AIR EVIDENT ON WATER VAPOR MOVING EAST ACROSS MICHIGAN SHOULD OVERSPREAD THE AREA LATER TONIGHT. THIS WILL RESULT IN CLEARING SKIES WHICH COMBINED WITH WEAK GRADIENT WINDS AND LINGERING LOW LEVEL MOISTURE SHOULD ALLOW PATCHY FOG TO FORM LATE...ESPECIALLY ACROSS THE SOUTHERN TIER. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... ON MONDAY A WEAK SHORTWAVE RIDGE SHOULD MOVE EASTWARD ACROSS THE LOWER GREAT LAKES REGION. THIS SHOULD PROVIDE ENOUGH WEAK SUBSIDENCE TO SUPPRESS MOST IF NOT ALL MESOSCALE-BASED CONVECTION. IF ANY OCCURS IT WOULD BE ALONG TYPICAL LAKE BREEZE BOUNDARIES. HOWEVER...FORECAST SOUNDINGS LOOK DRY FROM THE MID LEVELS UP WITH LITTLE IN THE WAY OF INSTABILITY. WILL THEREFORE FORECAST MAINLY CUMULUS CLOUDS INLAND OF LAKE BREEZE BOUNDARIES AND KEEP THE THREAT OF AFTERNOON CONVECTION AROUND OR BELOW 20 PERCENT. DRY WEATHER CONTINUES MONDAY NIGHT. THE NEXT THREAT FOR RAINFALL LOOKS LIKE TUESDAY WITH A SHORTWAVE TROUGH NEAR ALBERTA FORECAST TO MOVE SOUTHEAST AND INTO THE LOWER GREAT LAKE REGION BY THIS TIME WITH A WEAK SURFACE TROUGH. SIMILAR TO THE PAST FEW DAYS...INSTABILITY AND AVAILABLE MOISTURE ARE NOT PARTICULARLY IMPRESSIVE...BUT WIND FIELDS WILL BE A LITTLE STRONGER AND SHOULD ALLOW STORMS THAT FORM ON LAKE BREEZE BOUNDARIES TO MOVE ALONG. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE UPPER LEVEL TROUGH AXIS WILL LIE OVER THE EASTERN GREAT LAKES ON WEDNESDAY THEN SHIFT TO NEW ENGLAND BY THURSDAY. MODELS THEN SHOW UPPER LEVEL RIDGING BUILDING OVER THE GREAT LAKES INTO NEXT WEEKEND IN RESPONSE TO A 500MB DISTURBANCE CROSSING THE NORTHWEST STATES. THE SURFACE COLD FRONT SHOULD LIE JUST SOUTH AND EAST OF UPSTATE NEW YORK ON WEDNESDAY BUT HAVE LEFT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS IN PLAY IN CASE THE FRONTAL PASSAGE IS SLOWER AND DUE TO THE TROUGH AXIS CROSSING OVERHEAD. A COOL NORTHWEST FLOW AND POSSIBLE POST-AXIS SHORTWAVE MAKE CAUSE FOR AT LEAST A SLIGHT CHANCE OF SHOWER/STORM ON THURSDAY. SURFACE TEMPERATURES MID-WEEK ARE EXPECTED TO RUN BELOW AVERAGE AS 850MB TEMPS DROP TO +10C IN THE COOL NORTHWEST FLOW. EXPECT HIGHS WEDNESDAY AND THURSDAY ONLY IN THE LOW TO MID 70S WITH OVERNIGHT LOWS NEAR AVERAGE. UPPER LEVEL RIDGING AND SURFACE HIGH PRESSURE BUILD OVER THE WESTERN GREAT LAKES FRIDAY THEN POSSIBLY SHIFTING TO THE LOWER GREAT LAKES BY SATURDAY. THIS WILL BRING DRY WEATHER AND WARMING OF TEMPERATURES BACK TO NEAR AVERAGE FRIDAY INTO NEXT WEEKEND. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... SCATTERED SHOWERS WILL REMAIN OVER PORTIONS OF THE WESTERN NEW YORK THIS MORNING. THE BULK OF THE REGION WILL EXPERIENCE VFR CONDITIONS WITH AREAS OF MVFR/IFR CIGS OVER THE SRN TIER. THIS AFTERNOON AND EVENING...VFR CONDITIONS WILL BE TAINTED WITH THUNDERSTORMS. THE GREATEST THREAT FOR THESE STORMS (SOME OF WHICH COULD ONCE AGAIN PROVE TO BE STRONG) WILL BE OVER THE SRN TIER AND FINGER LAKES REGION. PATCHY FOG WILL DEVELOP TONIGHT...WHICH MAY RESULT IN LOCALLY LOW VSBY AND IFR OR LOWER CONDITIONS. OUTLOOK... MONDAY...MAINLY VFR. PATCHY VALLEY FOG POSSIBLE AT NIGHT. TUESDAY...VFR/MVFR. A CHANCE OF SHOWERS AND THUNDERSTORMS. TUESDAY NIGHT THROUGH THURSDAY...MAINLY VFR. && .MARINE... A WEAK SURFACE PRESSURE GRADIENT TODAY AND INTO EARLY NEXT WEEK WILL RESULT IN ONSHORE BREEZES DURING THE DAYS...WITH LIGHT OFFSHORE BREEZES OVERNIGHT. THERE WILL BE SCATTERED THUNDERSTORMS OVER LAKE ERIE AND LAKE ONTARIO THIS AFTERNOON. RENEWED CHANCES FOR SHOWERS AND THUNDERSTORMS WILL COME TUESDAY AS A WEAK COLD FRONT DROPS SLOWLY THROUGH THE REGION. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...APFFEL/TMA SHORT TERM...ZAFF LONG TERM...SMITH AVIATION...APFFEL/TMA MARINE...APFFEL/TMA
Hazardous weather outlook, Aug 3, 11:43 AM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1143 AM EDT SUN AUG 3 2014 NYZ001>003-010-011-019-085-041545- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- 1143 AM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-012>014-020-021-041545- WAYNE-NORTHERN CAYUGA-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS- ALLEGANY- 1143 AM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL MOVE INTO THE REGION THIS AFTERNOON. THESE STORMS WILL BE VERY SLOW MOVING...AND MAY PRODUCE LOCALLY HEAVY RAINFALL IN A FEW SPOTS. THIS MAY RESULT IN FLOODING IN A FEW LOCATIONS...BUT ANY FLOODING IS LIKELY TO BE LOCALIZED AND DEPENDENT ON WHEN AND WHERE STORMS DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-041545- OSWEGO-JEFFERSON-LEWIS- 1143 AM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. THESE STORMS WILL BE VERY SLOW MOVING...AND MAY PRODUCE LOCALLY HEAVY RAINFALL IN A FEW SPOTS. THIS MAY RESULT IN FLOODING IN A FEW LOCATIONS...BUT ANY FLOODING IS LIKELY TO BE LOCALIZED AND DEPENDENT ON WHEN AND WHERE STORMS DEVELOP. THUNDERSTORMS MAY ALSO CONTAIN SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-041545- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1143 AM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Aug 3, 10:51 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1051 AM EDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 1 SSE SOUTH WALES 42.69N 78.57W
08/02/2014 ERIE NY SOCIAL MEDIA
RIVER OF MUD FLOWED ACROSS ROUTE 16.
&&
EVENT NUMBER BUF1400306
APFFELLocal storm report, Aug 3, 10:59 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1059 AM EDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 1 SE JAMESTOWN WEST 42.08N 79.26W
08/02/2014 CHAUTAUQUA NY SOCIAL MEDIA
WATER FLOWING DOWN MCDANIEL AVE.
&&
EVENT NUMBER BUF1400307
APFFELSpecial weather statement, Aug 3, 12:25 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1225 PM EDT SUN AUG 3 2014 NYZ006>008-031800- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1225 PM EDT SUN AUG 3 2014 ...STRONG STORMS WITH HEAVY RAIN TO CONTINUE TO DEVELOP THIS AFTERNOON... AT 1215 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE EASTERN LAKE ONTARIO REGION THAT WERE CAPABLE OF PRODUCING HEAVY RAIN...SMALL HAIL...CLOUD TO GROUND LIGHTNING AND STRONG GUSTY WINDS. THESE STORMS ARE MOVING VERY SLOWLY OR HAVE REMAINED STATIONARY OVER THE SAME LOCATIONS AND HAVE THE CAPABILITY OF PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME THAT WILL CREATE SIGNIFICANT PONDING OF WATER ON AREA ROADWAYS AND POOR DRAINAGE FLOODING. IF YOU ARE TRAVELING ACROSS THIS REGION THESE STORMS WILL BRING ABOUT POOR VISIBILITIES. IT IS RECOMMENDED THAT YOU SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR DESTINATIONS THIS AFTERNOON. ALSO...IF YOU ENCOUNTER ANY WATER ACROSS AREA ROADWAYS...TURN AROUND AND DON'T ATTEMPT TO CROSS THE FLOODED ROADS. REYNOLDS
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:49 PM EDT | Special Weather Statement | BUF | Cayuga | 56 min |
| Aug 3, 6:08 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 67 min |
| Aug 3, 7:03 PM EDT | Special Weather Statement | BUF | Monroe, Orleans | 72 min |
Nearby
Flash Flood Watches in New York, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.